Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed periods, stomach pain, frequent urination. Negative pregnancy tests. Cause of worry?

I have missed my period, over 8 days late. I have never missed my period because on the pill . I keep getting tummy pains like I do before my period but they still never come. I am urinating alot so took a home pregnancy test on Friday and it was negative, had tummy pains again last night so took another home pregnancy test today and again negative. Should I be worried?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you are on pills and yet missed your period, you should see your doctor for an examination and exclude pregnancy. You may need a blood test and also a sonogram to elicit the cause of your abdominal pain. HPTs may not always be positive in early pregnancy as they are not so sensitive. Also, get your urine examined as urinary infections sometimes cause delayed periods associated with frequency and abdominal pain. Take care.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor